• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Need Help Countering the Side Effects:S

#1
Hey everyone! ive been on xenical officially now for over a week, even though i signed up here much before that.

Heres the good stuff thats happened since:
1) Had one or two bad episodes (wait it gets good:p) and since then I seem to have lost the urge to eat oily fattening stuff. it ACTUALLY puts me off.
2) Since then bad episodes have reduced and im being regular with my diet

But theres some bad stuff happening and its sort of making me very anxious :S

1) whenever i get up, first thing i do is take a multivitamin.. but still ever since i started these pills my mouths been thru the mill.
First i developed really bad ulcers.. they subsided.. and now,
2) ive had a very dry mouth all day and night.. AND,
3) my lips feel a little or rather quite NUMB:S
4) also ive developed some joint pain in my fingers and knees :O

Now i personally think im either not taking the right multivitamins or am not taking them at the right time :S

did anyone else go through this? or can anyone help me with this? I dont think i can go to my doctor without him judging me and asking me to stop the pills :S and i personally also really want to push through this hurdle.

Thanks loads!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

missfortissimo

addicted to minimins
#2
Hmmm. Are you taking the vitamins with something to eat? I hear that is usually recommended.

I hope everything works out for you, because it sounds like you're really doing quite well!
 
#3
nopes i just take a vitamin with water.. is it better to take the vitamin in the morning or at night? because even though ive heard some people say take it at night, it makes more sense to take them BEFORE the pills enter ur system right?
 
#4
ordinarily i dont think it makes much difference when you take a multivit but when taking xenical i would recommend evening, because xenical can interfere with meds in your body and if the vitamins are fat soluble then the xenical removing fats from digestive system and doesnt know the difference between good and bad fats

by taking the multivit at night gives it the chance to do its job without the xenical interfering

as for the side effects i would definately mention them to your dr, because it could be the sign of something more serious and ignoring them just to stay on the tablets surely is not worth making yourself ill, not so much the ulcers but the numbness concerns me
 

Passiflora

Dasvidaniya FAT & FLAB!!
#5
I agree with wantstobealoser, it's probably nothing, but it's better to be safe than sorry. Could your ulcers be a sign of stress? Have you stressing about anything that could have caused this and the other symptoms? Make sure your drinking enough too.

I totally agree with you in that you are now put off from having "bad" foods! I keep well away from them as even though I've been on the tablets for six months now, my body doesn't seem to have a set time to deal with my food and I dread having an "incident" at work. Thankfully now, the cravings for "bad" food are disipating slightly, they will never go away, but at Zumba last week, I found myself craving salad for tea!! Sad I know, so I'm putting it down to it being really hot, the hall was stuffy after two hours of zubma, and I was working hard and I wanted something cold for tea!!

Keep it up!!
 


Similar threads